# SDR FDEA202109272551

- Difficulty date: September 27, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT :EXISTING EXTERNAL DOUBLER FOUND ON FUSELAGE SKIN   BTW   FR101 TO FR103 AND STR-2L TO STR-5L POSITION. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 53-19-12-201,   PARA.7,   PAGE 219-224, FIG 203, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR WITH NO   SUPPLEMENTAL INSPECTION REQUIREMENTS. "MAJOR REPAIR"
